I had my first treatment on 20/4/18 and I have been poorly over the weekend. I was told I would get aches and flu like symptons. saturday was the worse day and I feel a bit better today. Would Zometa cause swollen ankles and redness along side of foot and itchinessand it is sore(maybe where I have tried to scratch it) as this only started today, although I do suffer from swollen feet due to high blood pressure.
Hi Fluffy Bear,
Hi welcome to the forum, I’m sorry you are having these side effects.
Everyone can be affected by drugs in different ways and side effects can vary with any drug or combination of drugs. It is always wise to discuss any side effects or concerns you may be having with your GP or consultant.
It could be possible these side effects could be caused by something else other than the Zometa. So, it’s a good idea to get yourself checked out.
If it would help to speak to us you can call us on 0808 808 00 00 Mon-Fri, 9am till 8pm
Best wishes, Keith (Macmillan Information Nurse)
Whatever cancer throws your way, we’re right there with you.
We’re here to provide physical, financial and emotional support.
© Macmillan Cancer Support 2020
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man (604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: 668265007